# SDR UIEA2010080400130

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 47,752 hours, 7,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, THE 69B12755-5 STIFFENER ON THE LT WING T/E RIB WBL515 WAS FOUND TO HAVE A BROKEN OUT SECTION DUE TO INTERFERENCE WITH THE LT WING OTBD MID-FLAP INBD END GUIDE ROLLER.  (THE STIFFENER IS MADE FROM 0.063 INCH CLAD 2024-T3 IAW DWG 69B12755. PART 1, IS TO BE DONE TO PROVIDE AN EXTRA MEASURE OF CLEARANCE AFTER CHECKING AND IF NEEDED RIGGING THE FLAPS, A NEW STIFFENER WILL BE FABRICATED WITH LESS FLANGE WIDTH. PART 2, IS TO BE ACCOMPLISHED EVERY 1000 FLIGHT HOURS TO ENSURE THAT NO FURTHER CONTACT IS MADE BETWEEN THE GUIDE ROLLER AND STIFFENER UNTIL PART 3, PERMANENT REPAIR IS ACCOMPLISHED AT THE NEXT SCHEDULED C-CHECK.)
